# SDR A6WA201240182

- Difficulty date: February 4, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 20,800 hours, 20,069 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Shutoff Valve
- Part number: 32144424
- Part serial: 2723
- Condition: Failed
- Location: Lt Wing
- Part time: 20,800 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT WING OVERHEAT MESSAGE IN FLIGHT.  SELECTED WING ANTI-ICE OFF.  MESSAGE CLEARED WITHIN 5 SEC.  DETERMINED RT WING DUCT TO BE AT FAULT SELECTED RT 14TH STAGE ISO OPEN AND WING ANTI-ICE TO STANDBY.  R & R LT MODULATING SHUTOFF VALVE.
